liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the existence of connected components of dimension one in the branch locus of moduli spaces of Riemann surfaces
UNED, Madrid, Spain .
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-9557-9566
2012 (English)In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 111, no 1, 53-64 p.Article in journal (Refereed) Published
Abstract [en]

 Let g be an integer >= 3 and let B-g = {X is an element of mu(g) : Aut(X) not equal Id} be the branch locus of mu(g), where mu(g) denotes the moduli space of compact Riemann surfaces of genus g. The structure of B-g is of substantial interest because B-g corresponds to the singularities of the action of the modular group on the Teichmuller space of surfaces of genus g (see [14]).

Kulkarni ([15], see also [13]) proved the existence of isolated points in the branch loci of the moduli spaces of Riemann surfaces. In this work we study the isolated connected components of dimension 1 in such loci. These isolated components of dimension one appear if the genus is g = p - 1 with p prime >= 11. We use uniformization by Fuchsian groups and the equisymmetric stratification of the branch loci.

Place, publisher, year, edition, pages
2012. Vol. 111, no 1, 53-64 p.
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:liu:diva-88674ISI: 000313542800004OAI: oai:DiVA.org:liu-88674DiVA: diva2:605474
Available from: 2013-02-14 Created: 2013-02-14 Last updated: 2017-12-06

Open Access in DiVA

No full text

Authority records BETA

Izquierdo, Milagros

Search in DiVA

By author/editor
Izquierdo, Milagros
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Mathematica Scandinavica
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 90 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf